# SDR REXA2022091302056

- Difficulty date: July 28, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: CC670103381
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL REAR SPAR TO AUXILIARY SPAR ACCESS PANEL MOUNT FLANGE BELOW FQGC CONNECTOR IS CORRODED	REPLACED PART
